MAUDE Adverse Event Report: CP MEDICAL DARBY NON ABSORBABLE SILK SUTURE; SILK NON ABSORBABLE SUTURE

CP MEDICAL DARBY NON ABSORBABLE SILK SUTURE; SILK NON ABSORBABLE SUTURE
Model Number 9505531
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
Dr.Was placing sutures for a periodontal procedure.The sutures were on the table.As the dr.Went to get one of the sutures it was noticed that the needle was not attached to the suture.As the suture could not be immediately found the patient was sent to the emergency room out of an abundance of caution.The needle was subsequently found on the floor of the room where the procedure was performed.

Brand Name
DARBY NON ABSORBABLE SILK SUTURE
Common Device Name
SILK NON ABSORBABLE SUTURE
Manufacturer (Section D)
CP MEDICAL
1775 corporate dr
suite 150
norcross GA 30093 2960
MDR Report Key11700359
Report Number3012164473-2021-00001
Device Sequence Number3721747
Product Code GAP
UDI-Device Identifier00889813003343
UDI-Public(01)00889813003343
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K001184
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number9505531
Device Lot Number190516-53
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2021
Initial Report FDA Received Date04/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR